# SDR DHL2001742503

- Difficulty date: October 3, 2001
- Submitted: October 27, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING T/E AREA, UPPER FIXED PANEL TOP OF I/B FLAP O/B JACKSREW HAS SUPPORT ANGLE CRACKED ALONG RIVET.  REMOVED AND REPLACED U-CHANEL SUPPORT ON LEFT WING T/E FIXED PANEL TOP OF I/B FLAP O/B JACKSCREW, IAW B727-SRM 51-10-1.
